Armenian Journal of Mathematics

Items where Subject is "65-xx Numerical analysis"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 8.

Arakelyan, Avetik and Barkhudaryan, Rafayel and Poghosyan, Michael (2015) Numerical Solution of the Two-Phase Obstacle Problem by Finite Difference Method. Armenian Journal of Mathematics, 7 (2). pp. 164-182. ISSN 1829-1163

Arakelyan, Avetik (2015) A Finite Difference Method for Two-Phase Parabolic Obstacle-like Problem. Armenian Journal of Mathematics, 7 (1). pp. 32-49. ISSN 1829-1163

Nersessian, Anry (2014) An Economical Method for Compression of Fourier Cosine Transformations. Armenian Journal of Mathematics, 6 (1). pp. 1-15. ISSN 1829-1163

Poghosyan, Arnak (2013) On a pointwise convergence of trigonometric interpolations with shifted nodes. Armenian Journal of Mathematics, 5 (2). pp. 105-122. ISSN 1829-1163

Poghosyan, Arnak (2013) On a convergence of the Fourier-Pade interpolation. Armenian Journal of Mathematics, 5 (1). pp. 1-25. ISSN 1829-1163

Poghosyan, Arnak (2013) On a convergence of the Fourier-Pade approximation. Armenian Journal of Mathematics, 4 (2). pp. 49-79. ISSN 1829-1163

Poghosyan, Arnak (2013) On some optimizations of trigonometric interpolation using Fourier discrete coefficients. Armenian Journal of Mathematics, 4 (2). pp. 80-97. ISSN 1829-1163

Barkhudaryan, Rafayel (2007) Convergence Acceleration of Eigenfunction Expansions of Some Boundary Value Problems. PhD thesis, Institute of Mathematics.

This list was generated on Fri Aug 18 08:19:32 2017 AMT.